# SDR ASOA2013102909266

- Difficulty date: October 25, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 15,107 hours, 9,526 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT ANGLE BRACKET CRACKED MID WAY DOWN.  REPAIRED IAW REO 670-52-11-287.
